# SDR YENA2022090200857

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 9,258 hours, 2,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 163670
- Condition: Failed
- Location: 10wl
- Part time: 9,258 hours, 2,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1110, SDQ-JFK. 'FWD EPSU FAILED WHILE PERFORMING SLIDE TEST ON FAP; REMOVED AND REPLACED FWD EPSU UNIT AS PER AMM 33-51-38. OPS CHECK FAILED DUE TO FAULTS  SHOWING ON THE FAP MCDU TEST PAGE. REQUIRES FURTHER T/S. REMOVED AND REPLACED  EPSU FWD L (10WL) BATTERY PRECAUTIONARY IAW AMM REF 33-51-38. EPSU BITE TEST ON CIDS 1&2 SHOW FAULT EXTERIOR LT 1/EPSU (10WL) FWD L 25 62 41. T/S IAW TSM REF 25-62-00-810-811-A. REMOVED L1 DOOR ESCAPE SLIDE IAW AMM REF 25-62-44. INSTALLED JUMPER CONN ASSY ON RECEPTACLE 2871VC TO REPLICATE GOOD SLIDE. TESTED SYS AGAIN. NO FAULTS WERE NOTED & EPSU 10WL SHOWS GRN SYS OK LIGHT. REF LP# 3395289-2  FOR REPLACEMENT.'
